MathSciNet Relay Station
MathSciNet bibliographic data
MR1359992 30D55
Aleksandrov, A. B. On the existence of angular boundary values of pseudocontinuable functions. (Russian) Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 222 (1995), Issled. po Lineĭn. Oper. i Teor. Funktsiĭ. 23, 5--17, 307; translation in J. Math. Sci. (New York) 87 (1995), no. 5, 3781–3787
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement